Does anyone know if you can stop taking bcp in mid cycle or is it advisable to finish the pac? I am in my first week of taking the pills. (I only took 3 so far.)I might give it another week but I don't believe I would like to stay on them any longer. What if I just stopped taking them tomorrow? Would that be okay? Any advice would be appreciated. <p>[This message has been edited by liza (edited 12-17-2002).]
Why do you want to get off of them so soon? Are they causing side effects? I would suggest finishing the pack if that's the case. Sometimes it takes your body several months to adjust to taking them. You may want to talk to your doc to let him know what's going on get his opinion.
Thanks for the responses everyone.
I have been feeling like I am close to getting my period. Not exactly cramps. Its hard to explain. But the more I think about it, I don't want to continue taking them. Today was the third day I was on it. I am on Ortho tri cyclen lo. I don't know if it really is the pills that is making me feel like this but I have never experienced this before going on the pill. I don't want to take any chances. I am hoping that it is okay to stop taking them after only taking three of them. If anyone has any opinions, let me know. Thank you
Ok first give the pills a chance to work. Side effects can take up to three months to disappear. That is the time frame your body needs to adjust to them. Though many women only have side effects for the first month. Your doctor should have explained this to you. Just keep taking them and see how things go by the end of the pack.
By starting and stopping it could mess up your cycle and throw things off for a bit. Chances are it is just a side effect and it will go away. If you are on them for protection then give them a chance because once your body adjusts to them it is pretty smooth sailing from there.
Well, after some serious thought, I decided to go off the pill after taking the fourth one. I left a message for my doctor concerning the side effects but the nurse called me back and left a message saying its okay to go off them and their might be bleeding. One of the main factors that affected my decision was the fact that I was getting light headed. This worried me the most when I had to drive to and from work. I am still have cramp like symptoms, but no longer lightheaded. I am sure my system will be out of wack for a bit but it was the best decision I could make for myself at the time. I just couldn't let myself drive in that condition just to get use to the pills. But I want to thank everyone who has given me advice on this topic. Your advice has been extremely helpful.